# SDR SWIA2021072159673

- Difficulty date: May 14, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLIGHT DECK WINDSHIELD STRUCTURE HAS POSSIBLE HAIR LINE CRACK ON LOWER CAPITAINS SIDE POST FITTING AREA IS MARKED WITH RED CHINA MARKER AN FLAGGED     (C-CHECK RO 7/18/2021)    INSTALLED NEW  FLIGHT DECK WINDSHIELD LOWER CAPITAINS SIDE POST FITTING  REF CRJ200 SRM 51-42-21 AND DWG 601R33007 REV. -U
